On the elementary theory of linear order

H. Läuchli; J. Leonard

Fundamenta Mathematicae (1966)

  • Volume: 59, Issue: 1, page 109-116
  • ISSN: 0016-2736

How to cite


Läuchli, H., and Leonard, J.. "On the elementary theory of linear order." Fundamenta Mathematicae 59.1 (1966): 109-116. <http://eudml.org/doc/213884>.

author = {Läuchli, H., Leonard, J.},
journal = {Fundamenta Mathematicae},
keywords = {mathematical logic},
language = {eng},
number = {1},
pages = {109-116},
title = {On the elementary theory of linear order},
url = {http://eudml.org/doc/213884},
volume = {59},
year = {1966},

AU - Läuchli, H.
AU - Leonard, J.
TI - On the elementary theory of linear order
JO - Fundamenta Mathematicae
PY - 1966
VL - 59
IS - 1
SP - 109
EP - 116
LA - eng
KW - mathematical logic
UR - http://eudml.org/doc/213884
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.